# SDR AALA201812209009

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 11,230 hours, 4,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 775632
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT BATTERY WOULD NOT TEST IAW WC 2215.  REPLACED THE BATTERY IAW AMM 31-51-38.
